Research Article
PDF EndNote BibTex RIS Cite

Year 2010, Volume 3, Issue 1, 16 - 23, 30.04.2010

Abstract

References

  • [1] Al-Aqeel, A. and Bejancu, A., On the geometry of paracomplex submanifolds, Demonstratio Math., 34 (2001), 919-932.
  • [2] Bejan, C. L. and Duggal, K. L., Global lightlike manifolds and harmonicity, Kodai Math. J., 28 (2005), 131-145.
  • [3] Burdujan, I., On minimal lightlike Monge hypersurfaces of a Lorentz space, An. Stiint. Univ. Al. I. Cuza Iasi. Mat., 47 (2001), 95-103.
  • [4] Duggal, K. L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publishers, 1996.
  • [5] Gorkavyy, V., On minimal lightlike surfaces in Minkowski space-time, Differ. Geom. Appl., 26 (2008), 133-139.
  • [6] Sakaki, M., Mimimal lightlike hypersurfaces in Lorentzian space forms, Int. J. Pure. Appl. Math., 48 (2008), 595-600.
  • [7] Sakaki, M., Mimimal lightlike hypersurfaces in R4 with integrable screen distribution, Balkan J. Geom. Appl., 14(1) (2009), 84-90.
  • [8] Sakaki, M., Mimimal lightlike Monge hypersurfaces in semi-Euclidean spaces, Int. J. Pure. Appl. Math., 54 (2009), 543-549.

On The Definition of Minimal Lightlike Submanifold

Year 2010, Volume 3, Issue 1, 16 - 23, 30.04.2010

Abstract

 

References

  • [1] Al-Aqeel, A. and Bejancu, A., On the geometry of paracomplex submanifolds, Demonstratio Math., 34 (2001), 919-932.
  • [2] Bejan, C. L. and Duggal, K. L., Global lightlike manifolds and harmonicity, Kodai Math. J., 28 (2005), 131-145.
  • [3] Burdujan, I., On minimal lightlike Monge hypersurfaces of a Lorentz space, An. Stiint. Univ. Al. I. Cuza Iasi. Mat., 47 (2001), 95-103.
  • [4] Duggal, K. L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publishers, 1996.
  • [5] Gorkavyy, V., On minimal lightlike surfaces in Minkowski space-time, Differ. Geom. Appl., 26 (2008), 133-139.
  • [6] Sakaki, M., Mimimal lightlike hypersurfaces in Lorentzian space forms, Int. J. Pure. Appl. Math., 48 (2008), 595-600.
  • [7] Sakaki, M., Mimimal lightlike hypersurfaces in R4 with integrable screen distribution, Balkan J. Geom. Appl., 14(1) (2009), 84-90.
  • [8] Sakaki, M., Mimimal lightlike Monge hypersurfaces in semi-Euclidean spaces, Int. J. Pure. Appl. Math., 54 (2009), 543-549.

Details

Primary Language English
Journal Section Research Article
Authors

Makoto SAKAKİ>

Publication Date April 30, 2010
Published in Issue Year 2010, Volume 3, Issue 1

Cite

Bibtex @research article { iejg599474, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2010}, volume = {3}, number = {1}, pages = {16 - 23}, title = {On The Definition of Minimal Lightlike Submanifold}, key = {cite}, author = {Sakaki, Makoto} }
APA Sakaki, M. (2010). On The Definition of Minimal Lightlike Submanifold . International Electronic Journal of Geometry , 3 (1) , 16-23 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47485/599474
MLA Sakaki, M. "On The Definition of Minimal Lightlike Submanifold" . International Electronic Journal of Geometry 3 (2010 ): 16-23 <https://dergipark.org.tr/en/pub/iejg/issue/47485/599474>
Chicago Sakaki, M. "On The Definition of Minimal Lightlike Submanifold". International Electronic Journal of Geometry 3 (2010 ): 16-23
RIS TY - JOUR T1 - On The Definition of Minimal Lightlike Submanifold AU - MakotoSakaki Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 16 EP - 23 VL - 3 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry On The Definition of Minimal Lightlike Submanifold %A Makoto Sakaki %T On The Definition of Minimal Lightlike Submanifold %D 2010 %J International Electronic Journal of Geometry %P -1307-5624 %V 3 %N 1 %R %U
ISNAD Sakaki, Makoto . "On The Definition of Minimal Lightlike Submanifold". International Electronic Journal of Geometry 3 / 1 (April 2010): 16-23 .
AMA Sakaki M. On The Definition of Minimal Lightlike Submanifold. Int. Electron. J. Geom.. 2010; 3(1): 16-23.
Vancouver Sakaki M. On The Definition of Minimal Lightlike Submanifold. International Electronic Journal of Geometry. 2010; 3(1): 16-23.
IEEE M. Sakaki , "On The Definition of Minimal Lightlike Submanifold", International Electronic Journal of Geometry, vol. 3, no. 1, pp. 16-23, Apr. 2010